# SDR Q2SA740009

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Aircraft time: 106,910 hours, 19,516 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480C1
- Part serial: 97020259
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

CAPTAIN'S COMPASS AND ALTIMETER INTERMITTENTLY FAILED.  ATC NR 1 AND NR 2 FAILED.  REPLACED NR 1 CENTRAL AIR DATA COMPUTER (CADC) IN ACCORDANCE WITH AMM 34-12-01, OPS NORMAL IN ACCORDANCE WITH AMM 34-13-04.  ACCOMPLISHED ATC TEST IN ACCORDANCE WITH AMM 34-53-00.  OPERATIONALLY CHECKED COMPASS SYSTEM AND COULD NOT DUPLICATE MALFUNCTION.
